# SDR CALA2023102303136

- Difficulty date: September 28, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 88,872 hours, 35,365 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220689
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,603 hours, 802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CHECK WITH FUELER TO CONFIRM CAP IS MISSING. CHECK COUPLING FOR LEAKS AND APPLY INOP STICKER IN FLIGHT DECK AS REQUIRED PER CDL 28A. 847-700-9980 MAC METER INITIATED FOR WITH VENDOR ID V944496 MAC RELATED WORK ORDER 000000003086809 AND PRTR WIEBERS, CHRIS (V944496) FUEL CAP MISSING WIEBERS, CHRIS (V944496) FUEL CAP MISSING DISPATCH DESK: 7 NAME: DP DATE: 28-SEP-23- DEFERRED DIRECTLY BY TOMC CAP, COUPLING R OFF 31-2825-9-0001 0689 ON 31-2825-9-0001 7101 CAP, COUPLING R OFF 31-2825-9-0001 0689 ON 0000 TANK FUEL CAP INSTALLED, REF AIPC 28-25-41-02B. MEL IS REVERSED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1859252 SN OFF 0689.
